# SDR COMA2010032950070

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 25,595 hours, 21,628 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: K601R10069
- Condition: Migrated
- Location: Rt Wing
- Part time: 25,595 hours, 21,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-TO-FUSELAGE ATTACH FITTING BUSHINGS MIGRATING AT FS 424.00.  REMOVED AND REPLACED BUSHINGS IAW EO 57-021.
